# SDR SWAA2023061558096

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 28,838 hours, 13,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR SLIDE LIGHT INOP<[01] RELAMPED L1 DOOR EXTERIOR SLIDE LIGHT IN ACCORDANCE WITH AMM 33-51-04. OPERATIONAL CHECK SATISFACTORY AT THIS TIME.
